Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

A homotopy theorem for matroids. II


Author: W. T. Tutte
Journal: Trans. Amer. Math. Soc. 88 (1958), 161-174
MSC: Primary 55.00; Secondary 06.00
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Kuratowski, Sur le probleme des courbes gauches en Topologie, Fund. Math. vol. 15 (1930) pp. 271-283.
  • [2] W. T. Tutte, A class of Abelian groups, Canad. J. Math. 8 (1956), 13–28. MR 0075198 (17,708a)
  • [3] -, A homotopy theorem for matroids, I. Trans. Amer. Math. Soc. vol. 86 (1958) pp. 144-160.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.00, 06.00

Retrieve articles in all journals with MSC: 55.00, 06.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-58-99967-7
PII: S 0002-9947(58)99967-7
Article copyright: © Copyright 1958 American Mathematical Society